# SDR YENA2021061600369

- Difficulty date: June 11, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 66,782 hours, 24,194 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1080, LAX-LAS. AT APPLICATION OF TAKE OFF POWER STRONG DIRTY SOCK ODOR SEEMS TO DISAPATE AFTER 5 MIN BUT REMAINED. RAN ISO CHECK LIST THINK IT WAS WORSE WITH PACK 1 BOTH PILOT & #1 FA CONFIRMED ODOR. ( BLEED AIR SUPPLY SYSTEMS ); PLACED ON MEL 36-11-01 COND B CAT C . TROUBLESHOT, ODOR CAME FROM ENG 1 BLEED SOURCE PER TSM 05-50-00-810-831-A SELECTED ENG 1 BLEED PB SW OFF MX 4 UPDATED PLACARD INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW.
